# SDR SWAA2022030346967

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727+4-767; RBL 24; WL 156 / REMOVED DAMAGE ON ACB TO FLOOR TO SIDEWALL SUPPORT AT BS727+4-767 RBL 24. REWORKED MULTIPLES AREAS WITH MORE THAN 50% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT ITEM BAC 1496-377 #7075T62LO + #1362727-1 IAW DWG 146A7500; SRM 51-40-05; SRM 51-20-01 AND SRM 51-40-02 80641U 11MAR19
